Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 23 of 24 found articles
 
 
  The basis of the graded polynomial identities for superalgebras of triangular matrices
 
 
Title: The basis of the graded polynomial identities for superalgebras of triangular matrices
Author: Vincenzo, Onofrio M. Di
Drensky, Vesselin
Appeared in: Communications in algebra
Paging: Volume 24 (1996) nr. 2 pages 727-735
Year: 1996
Contents: Let R' and R'' be associative algebras over a field and let M be a free R'—R''-bimodule. We find a basis of the Z2-graded polynomial identities for the superalgebra of 2 × 2 x 2 upper triangular matrices [image omitted]  with the canonical Z2 -grading [image omitted] , assuming that we know the bases of the T-ideals T(R'),T(R''), T(R') x∩ T(R'') of the ordinary polynomial identities for the algebras R', R'' and R' + R'' respectively. We also apply this result in order to find bases for the superidentities of some matrix algebras.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 23 of 24 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands